# SDR USAA2010102592353

- Difficulty date: October 9, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53111817200
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR17 TO FR15A, -Y450.  REPLACED SEAT TRACK BETWEEN FR17 TO FR15A, -Y450 IAW A330 SRM 53-11-15, 51-72-11 & 51-74-00.
